Volgen
Giovanni Peccati
Giovanni Peccati
Professor of Mathematics, University of Luxembourg
Geverifieerd e-mailadres voor uni.lu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Normal approximations with Malliavin calculus: from Stein's method to universality
I Nourdin, G Peccati
Cambridge University Press, 2012
9152012
Central limit theorems for sequences of multiple stochastic integrals
D Nualart, G Peccati
4862005
Stein’s method on Wiener chaos
I Nourdin, G Peccati
Probability Theory and Related Fields 145, 75-118, 2009
4482009
Random fields on the sphere: representation, limit theorems and cosmological applications
D Marinucci, G Peccati
Cambridge University Press, 2011
3922011
Wiener Chaos: Moments, Cumulants and Diagrams: A survey with computer implementation
G Peccati, MS Taqqu
Springer Science & Business Media, 2011
3382011
Gaussian limits for vector-valued multiple stochastic integrals
G Peccati, CA Tudor
Séminaire de Probabilités XXXVIII, 247-262, 2005
3012005
Stein’s method and normal approximation of Poisson functionals
G Peccati, JL Solé, MS Taqqu, F Utzet
1712010
Multivariate normal approximation using Stein's method and Malliavin calculus
I Nourdin, G Peccati, A Réveillac
Annales de l'IHP Probabilités et statistiques 46 (1), 45-58, 2010
1642010
Normal approximation on Poisson spaces: Mehler’s formula, second order Poincaré inequalities and stabilization
G Last, G Peccati, M Schulte
Probability theory and related fields 165, 667-723, 2016
1342016
Invariance principles for homogeneous sums: universality of Gaussian Wiener chaos
I Nourdin, G Peccati, G Reinert
1262010
Stein’s method, logarithmic Sobolev and transport inequalities
M Ledoux, I Nourdin, G Peccati
Geometric and Functional Analysis 25, 256-306, 2015
1202015
Stein’s method and exact Berry–Esseen asymptotics for functionals of Gaussian fields
I Nourdin, G Peccati
1112009
Noncentral convergence of multiple integrals
I Nourdin, G Peccati
1062009
The optimal fourth moment theorem
I Nourdin, G Peccati
Proceedings of the American Mathematical Society 143 (7), 3123-3133, 2015
922015
Non-universality of nodal length distribution for arithmetic random waves
D Marinucci, G Peccati, M Rossi, I Wigman
Geometric and Functional Analysis 26, 926-960, 2016
912016
Multi-dimensional Gaussian fluctuations on the Poisson space
P Giovanni, C Zheng
912010
Second order Poincaré inequalities and CLTs on Wiener space
I Nourdin, G Peccati, G Reinert
Journal of Functional Analysis 257 (2), 593-609, 2009
892009
Wigner chaos and the fourth moment
T Kemp, I Nourdin, G Peccati, R Speicher
822012
Wiener chaos: moments, cumulants and diagrams, volume 1 of Bocconi & Springer Series
G Peccati, MS Taqqu
Springer, Milan, 2011
792011
Nodal statistics of planar random waves
I Nourdin, G Peccati, M Rossi
Communications in Mathematical Physics 369, 99-151, 2019
742019
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20